# SDR SWIA201743088

- Difficulty date: February 14, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 25,726 hours, 23,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 586-608
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORT HAS CORROSION UNDER NUT PLATES BETWEEN BS 586 TO 608.    REPAIRED THE FLOOR SUPPORT IAW REO AND SRM.
